# SDR FDEA201112015102

- Difficulty date: December 1, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N862FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37733
- Aircraft time: 54 hours, 17 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GATE POWER FLUXED AND DROPPED OFF LINE AT GATE 393 CAUSING THE CARGO BOTTLE 2 A, B, &C TO FAULT, AND  WILL NOT RESET WITH OPS TEST OF CARGO SQUIBS.  LATCHED FAULT WITH MX MESSAGE'S 26-40781, 26-40783,  AND 26-40785.  FOUND 1 CONNECTOR PLUG RETAINER MISSING AND 1 READY TO FALL APART.  ALL 3 SUIBS ARE BAD.  REPLACED SQUIB CONNECTOR PLUGS ON 2A, 2B, AND 2C IAW FEC 777 SWPM 20-63-00.   R & R 2A, 2B, AND 2C FIRE EXT BOTTLES W/REF TO 26-23-01.  ALSO IAW AMM 26-23-01 HAD TO REPLACE LWR FIRE EXT FILTER/REGULATOR W/REF TO AMM 26-23-04.  ALL MSG'S CLEARED AND TESTS PASSED. ACFT OK FOR SVC.  FINAL CLOSED.
